Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Can a rapidly growing fibroid under my bladder cause burning sensation after urination ?

I have a 5inch fibroid rappidly growing Its growing right under my bladder causing urinary problems However one problem I am concerned with is a burning sensation after urinating I do take at home UTI tests because the fibroid tumor is causing me to have recurring UTIs So can burning be a symptom of the fibroid I have a 5inch fibroid rappidly growing Its growing right under my bladder causing urinary problems. However one problem I am concerned with is a burning sensation after urinating. I do take at home UTI tests because the fibroid tumor is causing me to have recurring UTI s. So can burning be a symptom of the fibroid?
Asked On : Sun, 6 Mar 2011
Answers:  1 Views:  292
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hello,
The burning micturition is a symptom of the uti caused by the fibroid.You will need antibiotics to clear the infection.You should also get the fibroid surgically removed.
Answered: Mon, 7 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor